Erratum to: Free Algebras in Varieties of Glivenko MTL-Algebras Satisfying the Equation $${2(x^2) = (2x)^2}$$ 2 ( x 2 ) = ( 2 x ) 2

Studia Logica 105 (1):227-228 (2017)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,873

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On L∞κ-free Boolean algebras.Sakaé Fuchino, Sabine Koppelberg & Makoto Takahashi - 1992 - Annals of Pure and Applied Logic 55 (3):265-284.
Varieties of BL-Algebras III: Splitting Algebras.Paolo Aglianó - 2019 - Studia Logica 107 (6):1235-1259.
Bare canonicity of representable cylindric and polyadic algebras.Jannis Bulian & Ian Hodkinson - 2013 - Annals of Pure and Applied Logic 164 (9):884-906.
Free set algebras satisfying systems of equations.G. Aldo Antonelli - 1999 - Journal of Symbolic Logic 64 (4):1656-1674.
Free Łukasiewicz implication algebras.José Patricio Díaz Varela - 2008 - Archive for Mathematical Logic 47 (1):25-33.

Analytics

Added to PP
2016-06-30

Downloads
18 (#855,405)

6 months
6 (#581,938)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references